Vol. 5 No. 1 (2021): vol 5,Iss 1,2021
Articles

Generalized discrete finite fourier series with two parameters

Govindan B
Department of Mathematics, KMG College of Arts and Science, Gudiyattam - 632 602, Tamil Nadu, S.India.
Raji N
Department of Mathematics, KMG College of Arts and Science, Gudiyattam - 632 602, Tamil Nadu, S.India.
Published June 18, 2021
Keywords
  • Difference Equation,
  • Difference operator,
  • Fourier Series
How to Cite
B, G., & N, R. (2021). Generalized discrete finite fourier series with two parameters. Journal of Computational Mathematica, 5(1), 88 - 96. https://doi.org/10.26524/cm95

Abstract

In this paper, we obtain a Generalized Discrete Finite Fourier Series by using generalized difference operator with two parameters. Suitable examples are given to illustrate the results.

Downloads

Download data is not yet available.